# SDR SWAA2021102626183

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 947; R.B.L. 23; W.L. 157. ; / [01] REMOVED CORRODED AFT CARGO BAY BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 947.5 RBL 23 WL157. NO LIMITS FOUND IN SRM; REPAIR BY REPLACEMENT. IAW SRM 51-10-02-0G-0 PARAGRAPH 9 STEP C; SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW BRACKET ASSY SUPPORT PO#812692 IAW SRM 51-40-05-0G-0; DWG 149A8118 REV B   OK TO INSTALL; [03] OKAY TO INSTALL AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT BRACKET P/N 149A8118-27 AT BS947; RBL 23.; [04] INSTALLED AFT CARGO BAY SUPPORT BRACKET AT BS 947.5 RBL 23 WL157 IAW SRM 51-40-02-0G-0; DWG 149A8118 REV B; 149A8110 REV B; [05] VERIFIED AFT CARGO BAY SUPPORT BRACKET AT BS 947.5 RBL 23 WL 157 INSTALLED PER SRM 51-40-02-0G-0; DWG 149A8118 REV B AND 149A8110 REV B.
